MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH 4F DUAL-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER WITH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PER-Q-CATH 4F DUAL-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER WITH; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebw0616 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the picc ruptured 2 hours after the implant procedure.No other information was provided.(b)(6) does not provide any additional information.

Brand Name
PER-Q-CATH 4F DUAL-LUMEN PICC PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER WITH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10100688
Report Number3006260740-2020-01871
Device Sequence Number2625302
Product Code LJS
UDI-Device Identifier00801741074967
UDI-Public(01)00801741074967
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue Number4234105
Device Lot NumberREBW0616
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1